# SDR CALA2013120993539

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 56,441 hours, 21,939 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Damaged
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT O2 MASKS DROPPED FROM ROW 35DEF AFTER TAKE-OFF.  REPAIRED O2 PSU UNIT.  PERFORMED OPERATIONS CHECK IAW TASK 35-23-00-710-001-A WITH AN INSPECTOR PRESENT TO WITNESS.  ALL CHECKS WERE NORMAL.
